Minimizers of Caffarelli-Kohn-Nirenberg inequalities with the singularity on the boundary.

Jann-Long Chern National Central University Chang-Shou Lin National Taiwn University

Analysis of PDEs mathscidoc:1609.03003

Arch. Ration. Mech. Anal., 197, (2), 401–432, 2010
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-07 21:51:05 uploaded by chern ] [ 248 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{jann-long2010minimizers,
  title={Minimizers of Caffarelli-Kohn-Nirenberg inequalities with the singularity on the boundary.},
  author={Jann-Long Chern, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907215105445683654},
  booktitle={Arch. Ration. Mech. Anal.},
  volume={197},
  number={2},
  pages={401–432},
  year={2010},
}
Jann-Long Chern, and Chang-Shou Lin. Minimizers of Caffarelli-Kohn-Nirenberg inequalities with the singularity on the boundary.. 2010. Vol. 197. In Arch. Ration. Mech. Anal.. pp.401–432. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907215105445683654.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved